Quadratische Formen in additiven Kategorien
Colloque sur les formes quadratiques (Montpellier, 1975), Mémoires de la Société Mathématique de France, no. 48 (1976), pp. 93-101.
@incollection{MSMF_1976__48__93_0,
     author = {Quebbemann, Heinz-Georg and Scharlau, Rudolf and Scharlau, Winfried and Schulte, M.},
     title = {Quadratische Formen in additiven Kategorien},
     booktitle = {Colloque sur les formes quadratiques (Montpellier, 1975)},
     author = {Collectif},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     pages = {93--101},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {48},
     year = {1976},
     doi = {10.24033/msmf.206},
     zbl = {0352.18018},
     mrnumber = {57 \#12566},
     url = {http://archive.numdam.org/item/MSMF_1976__48__93_0/}
}
Quebbemann, Heinz-Georg; Scharlau, Rudolf; Scharlau, Winfried; Schulte, M. Quadratische Formen in additiven Kategorien, dans Colloque sur les formes quadratiques (Montpellier, 1975), Mémoires de la Société Mathématique de France, no. 48 (1976), pp. 93-101. doi : 10.24033/msmf.206. http://archive.numdam.org/item/MSMF_1976__48__93_0/

[1] M. Atiyah On the Krull-Schmidt theorem with applications to sheaves. Bull. Soc. Math. France 84, 307-317 (1956). | Numdam | MR 19,172b | Zbl 0072.18101

[2] H. Bass Algebraic K-Theory, Benjamin, New-York 1968. | MR 40 #2736 | Zbl 0174.30302

[3] A. Grothendieck Sur la classification des fibres holomorphes sur la sphère de Riemann. Am. J. Math. 79, 121-138 (1957). | MR 19,315b | Zbl 0079.17001

[4] M. Knebusch Grothendieck- und Wittringe von nichtausgearteten symmetrischen Bilinearformen. Sitzungsber. Heidelberg. Akad. Wiss. 1969/1970. | Zbl 0256.15016

[5] J. Milnor On Isometries of inner product spaces. Invent. math. 8, 83-97 (1969). | MR 40 #2764 | Zbl 0177.05204

[6] H. Reiter Witt's theorem for noncommutative semilocal rings. J. Algebra 35, 483-499 (1975). | MR 52 #8119 | Zbl 0306.16017

[7] C. Riehm The equivalence of bilinear forms. J. Algebra 31, 45-66 (1974). | MR 50 #368 | Zbl 0283.15016

[8] R. Scharlau Paare alternierender Formen. Preprint. Erscheint in Math. Z. | Zbl 0304.15008

[9] W. Scharlau On subspaces of inner product spaces. Preprint. Erscheint in Proc. International Congress of Math., Vancouver 1974. | Zbl 0364.15019

[10] R. Swan Algebraic K-Theory. Lecture Notes in Mathematics 76, 1968. | MR 39 #6940 | Zbl 0193.34601

[11] C.T.C. Wall On the axiomatic foundations of the theory of hermitian forms. Proc. Cambridge Phil. Soc. 67, 243-250 (1970). | MR 40 #4285 | Zbl 0197.31103

[12] G.E. Wall On the conjugacy classes in the unitary, symplectic and orthogonal groups. J. Australian Math. Soc. 3, 1-62 (1963). | MR 27 #212 | Zbl 0122.28102